# SDR CA160216014

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 48,121 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXI BEFORE TAKEOFF, THE ENGINE HAD AN UNCONTROLLED ACCELERATION WITH ASSOCIATED PROPELLER OVERSPEED.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE RAMP.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL AND FUEL PUMP.
